PURPOSE: To describe two cases of catastrophic, bilateral retinal vascular occlusion following intravitreal (IVT) bevacizumab injection. METHODS: Case series. Main outcome measures included clinical and fluorescein angiography (FA) findings. RESULTS: Case 1 - A 65-year-old woman with calcinosis, Raynaud's phenomenon, esophageal dysfunction, sclerodactyly, and telangiectasis (CREST) syndrome developed acute, severe, bilateral visual loss two weeks following bilateral IVT bevacizumab injection for proliferative diabetic retinopathy. Examination and FA revealed moderate anterior chamber inflammation, bilateral perivascular retinal hemorrhages and near total retinal vascular occlusion. Extensive testing revealed moderately elevated anti-B2 glycoprotein (antiphospholipid) antibodies. Case 2 - An 85-year-old man with polymyalgia rheumatica and left eye exudative age-related macular degeneration experienced severe, bilateral, sequential visual loss in the left then right eye approximately three weeks following IVT bevacizumab left eye injection. Examination revealed bilateral panuveitis, diffuse perivascular exudates, and intraretinal hemorrhages. FA showed diffuse venous leakage. Extensive testing revealed an elevated anti-nuclear antibody and mildly elevated anti-cardiolipin antibody. CONCLUSION: Patients with underlying retinal vascular vulnerabilities may be at increased risk of catastrophic, bilateral retinal vascular occlusion following treatment with IVT bevacizumab. The moderate to severe intraocular inflammation in both cases, and the contralateral involvement following unilateral IVT injection in Case 2, suggest a possible delayed immune-mediated mechanism.